# SDR AALA202403050143

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 39,810 hours, 15,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO FLOOR PANEL (131HF) MORE THAN HALF OF THE DELAMINATION BEYOND LIMIT. REMOVED AND REPLACED FORWARD CARGO FLOOR PANEL (131HF) PER AMM 53-22-14.
